# SDR KNNA200700030

- Difficulty date: April 28, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 55,862 hours, 42,413 cycles
- Engine: Pwa JT8D15A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lever
- Condition: Binding
- Location: Thrust Reverser
- Part time: 55,862 hours, 42,413 cycles
- Component: Thrust Reverser, Boeing, UNKNOWN
- Component part number: UNKNOWN
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT DURING DESCENT INTERMITTENTLY AT FIRST THEN STEADY PROCEDURES WERE FOLLOWED WITH THRUST LEVERS BINDING (RESTRICTED) ENGINE 1 WAS SHUTDOWN IAW CHECK LIST.  EMERGENCY DECLARED.  THRUST REVERSER WAS TRANSFER TO DMI LOG TROUBLESHOOTING IS IN PROCESS.
